# SDR UPS96421064

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: M, P
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE N/A, NR FOUR ENG FAILED AFTER LIFTOFF, NO FIRE LIGHT.  FIRE SHOT OUT OF INTAKE WITH MODERATE THUMP, COMP STALL.  MAX T/O EGT 907 DEGREES, ENGINE SHUTDOWN CHECKLIST COMPLETED.  REMOVED AND REPLACED NR 4 ENGINE PER TASK CARD AND MAINT MANUAL.  ALL LEAK CKS AND OPS CKS GOOD POWER ASSURANCE RUN GOOD. (P/N JT9D-7AH) (S/N 663023) ON, (P/N JT9D-7AH) (S/N 662203) OFF.
